The Continuity of the Optimal Value of a Functional in Some Optimal Control Problems

Nikolskii MS (2001). The Continuity of the Optimal Value of a Functional in Some Optimal Control Problems. Differential Equations 37 (11): 1589-1596. DOI:10.1023/A:1017968816148.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Differencialnye Uravneniya; 37(11):1516-1523 [2001]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:13
Last Modified: 30 Aug 2016 11:07
URI: http://pure.iiasa.ac.at/6341

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313